# SDR VNAA202210299911

- Difficulty date: October 29, 2022
- Submitted: October 29, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: SH670321033
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L IS CORRODED BETWEEN FS 333.00 AND 349.00.

CORRECTIVE ACTION: REPLACED LONGERON AT STGR 25L FROM FS 333.00 TO FS 364.00 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
